Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms!

Posted by jtaanreat on May 18, 2004, at 9:56:31

In reply to Re: Effexor withdrawal symptoms! karen t bag, posted by Is it over yet on May 1, 2004, at 21:32:20

I am so glad to have found this site. Due to insurance changes forcing me to change drs., and not being able to get a quick appointment with the new dr., I am facing a black hole of about three weeks without my Effexor. I have been on 300 mg for about 7 years, when my 18-year-old son was in an accident that eventually led to his death two years later. I am so sick, experiencing much of what has been mentioned. I'm so thankful to know I'm not going crazy! Dealing with grief is hard enough. The sickness is making it doubly so. Rms. 8:28 is an encouragement to me - was glad to see it mentioned also. Life sure is hard.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jtaanreat thread:12459
URL: http://www.dr-bob.org/babble/20040515/msgs/348127.html